Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Anyone get vertigo symptoms from coming off AD's?

(5 Posts)
ConnorTraceptive Wed 20-Jun-07 20:13:00

Have been gradually reducing my dose of citalapram over the last 8 weeks and it has been going really well, no side effects, no mood change. I took my last ever ad last week and been suffering vertigo symptoms (dizziness, foggy head, nausea) ever since.

My mood is also awful am feeling really short fused the last couple of days.

I thought as i had no side effects when i was reducing the dose that when i came off the all together i'd be fine. I'm so disapointed I was really excited about going on holiday next week and now i feel like not going. Will this pass?

choosyfloosy Wed 20-Jun-07 20:15:26

I felt this. Sorry I can't remember how long it lasted. Worth seeing your gp or perhaps ringing them, but if you can bear to give it a few days it is likely to settle down i think? i am not a doctor though.

ConnorTraceptive Wed 20-Jun-07 20:20:38

Thanks choosy, I did see the doctor yesterday as I thought it was a sinus infection and it was the DR that told me they were withdrawal symptoms. I guess i'm just really nervous that coming off ad's is going to be problem.

I've been a very ratty mummy the last few days and feel so guilty

hippipotami Wed 20-Jun-07 20:44:25

It will pass. I suffered the same type of withdrawel symptoms as you have mentioned for around two weeks.

It will pass, hang in there!

ConnorTraceptive Thu 21-Jun-07 09:40:42

thank you hippi that's just what i needed to hear

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now